MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-CARE LUER LOCK SYRINGE

SOL-MILLENNIUM MEDICAL INC. SOL-CARE LUER LOCK SYRINGE
Model Number 120007IM
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further information is identified, a supplemental medwatch will be filed.No samples were received by the customer for evauation.
 
Event or Problem Description
The customer reports icu rns were trying to transfer blood from syringe to specimen tube.The needle pulled inside the syringe to specimen tube.The needle pulled inside the syringe and blood splashed everywhere.

Brand Name
SOL-CARE LUER LOCK SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
3347407814
MDR Report Key15655595
Report Number3014312726-2022-00008
Device Sequence Number12377746
Product Code MEG
UDI-Device Identifier00818392014853
UDI-Public00818392014853
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number120007IM
Device Lot Number04102046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown